MathSciNet Relay Station
MathSciNet bibliographic data
MR757769 (86b:60048) 60F10 (60F15 62G30)
Alexander, Kenneth S. Probability inequalities for empirical processes and a law of the iterated logarithm. Ann. Probab. 12 (1984), no. 4, 1041–1067.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement